MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-INTLD3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6), that a 3dimensions was moving by itself due to a switch getting stuck.The field engineer examined the device and found that a rotary switch might have mechanical issue.The field engineer replaced the defective switch and tested functionality.The system is functioning properly and meets all manufacturer specifications.No injury was reported.
 
Additional Manufacturer Narrative
The 510k for this product is p080003.
 
Additional Manufacturer Narrative
It was reported that the rotary switch was getting stuck, unintentionally rotating the c-arm.Replacement of the rotary switch was proposed.The field engineer (fe) replaced the switch to resolve the issue.No patient or user injury was reported.A review of this device¿s history showed that the issue did not return after the rotary switch was replaced.The rotary switch was replaced; however, no parts were returned for further investigation.The rotary switch was 349 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to an issue with the rotary switch.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the rotary switch failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the rotary switch.The complaint review identified the rotary switch was original to the system therefore, the dhr was reviewed.There were no discrepancies related to the rotary switch.System product code: 3dm-sys-intl3d, serial number: (b)(6), system manufacture date: november 14th, 2022, system installation date: on (b)(6) 2023, unique device identified (udi): (b)(4).

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key19601192
Report Number1220984-2024-00064
Device Sequence Number6236967
Product Code OTE
UDI-Device Identifier15420045510579
UDI-Public(01)15420045510579(11)221114
Combination Product (Y/N)N
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-INTLD3D
Device Catalogue Number3DM-SYS-INTLD3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
07/18/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date02/07/2025
08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown